# SDR DXTA2014090805875

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N743QS
- Make and model: Gulstm 200
- Aircraft serial: 216
- Aircraft time: 4,479 hours, 2,837 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACFT MOVEMENT WITH BRAKES INITIALLY APPLIED A GROANING SOUND CAN BE HEARD UNDER COCKPIT FLOOR.  WITH PARK BRAKE SET A THUMPING SOUND CAN BE HEARD BELOW PEDESTAL.  EXCESSIVE BRAKE PRESS SEEMS TO BE REQUIRED TO RECEIVE NORMAL BRAKING ACTION AT TAXI SPEED.  PERFORMED NORMAL BRAKE SYS BLEED IAW AMM 32-40-20.  PERFORMED HYD SYS SERVICING IAW AMM 12-15-00.
